Volume 15, Issue 2 (10-2020)                   IJMSI 2020, 15(2): 61-76 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shehata A. Lommel Matrix Functions. IJMSI. 2020; 15 (2) :61-76
URL: http://ijmsi.ir/article-1-1135-en.html
Abstract:  
The main objective of this work is to develop a pair of Lommel matrix functions suggested by the hypergeometric matrix functions and some of their properties are studied. Some properties of the hypergeometric and Bessel matrix functions are obtained.
Type of Study: Research paper | Subject: General

References
1. R.S. Batahan, Generalized form of Hermite matrix polynomials via the hypergeometric matrix function, Advances in Linear Algebra and Matrix Theory, 4, (2014), 134-141. [DOI:10.4236/alamt.2014.42012]
2. B. Çekim, and A. Altin, Matrix analogues of some properties for Bessel matrix functions, Journal of Mathematical Sciences, The University of Tokyo, 22 (2), (2015), 519-530.
3. B. Çekim, and E. Erkuş-Duman, Integral represantations for Bessel matrix functions, Gazi University Journal of Science, 27 (1), (2014), 663-667.
4. E. Defez, and L. Jódar, Some applications of the Hermite matrix polynomials series expansions, Journal of Computational and Applied Mathematics. V99, (1998), 105-117. [DOI:10.1016/S0377-0427(98)00149-6]
5. E. Defez, and L. Jódar, Chebyshev matrix polynomials and second order matrix differential equations, Utilitas Mathematica, 61, (2002), 107-123.
6. D.J. Dickinson, On Lommel and Bessel polynomials, Proceedings of the American Mathematical Society, 5, (1954) 946-956. [DOI:10.1090/S0002-9939-1954-0086897-8]
7. N. Dunford, and J.T. Schwartz, Linear Operators, Part I, General Theory, Interscience Publishers, INC. New York, 1957.
8. T.M. Flett, Differential Analysis, Cambridge University Press, 1980. [DOI:10.1017/CBO9780511897191]
9. I. Higueras, and B. Garcia-Celayeta, Logarithmic norms for matrix pencils, SIAM Journal on Matrix Analysis and Applications, 20 (3), (1999), 646-666. [DOI:10.1137/S0895479897325955]
10. L. Jódar, R. Company, and E. Navarro, Bessel matrix functions: Explicit solution of coupled Bessel type equations, Utilitas Mathematics, 46, (1994), 129-141.
11. L. Jódar, R. Company, and E. Navarro, Solving explicitly the Bessel matrix differential equation, without increasing problem dimension, Congressus Numerantium, 92, (1993), 261-276.
12. L. Jódar, and J.C. Cortés, Some properties of Gamma and Beta matrix functions, Applied Mathematics Letters, 11, (1998), 89-93. [DOI:10.1016/S0893-9659(97)00139-0]
13. L. Jódar, and J.C. Cortés, On the hypergeometric matrix function, Journal of Computational and Applied Mathematics, 99, (1998), 205-217. [DOI:10.1016/S0377-0427(98)00158-7]
14. L. Jódar, and J.C. Cortés, Closed form general solution of the hypergeometric matrix differential equation, Mathematical and Computer Modelling, 32, (2000), 1017-1028. [DOI:10.1016/S0895-7177(00)00187-4]
15. L. Kargin, and V. Kurt, Chebyshev-type matrix polynomials and integral transforms, Hacettepe Journal of Mathematics and Statistics, 44 (2), (2015), 341-350. [DOI:10.15672/HJMS.2015449102]
16. E. Lommel, Ueber eine mit den Bessel'schen functionen verwandte function, Mathematische Annalen, 9 (3), (1875), 425-444. [DOI:10.1007/BF01443342]
17. E. Lommel, Zur Theorie der Bessel'schen funktionen IV, Mathematische Annalen, 16 (2), (1880), 183-208. [DOI:10.1007/BF01446386]
18. Y.L. Luke, Integrals of Bessel Functions, (MGH, 1962), McGRAW-Hill Book,Company, INC. New York, Toronto London.
19. J. Sastre, and L. Jódar, Asymptotics of the modified Bessel and incomplete Gamma matrix functions, Applied Mathematics Letters, 16 (6), (2003), 815-820. [DOI:10.1016/S0893-9659(03)90001-2]
20. K.A.M. Sayyed, Basic Sets of Polynomials of two Complex Variables and Convergence Propertiess. Ph. D. Thesis, Assiut University, Egypt, 1975.
21. K.A.M. Sayyed, M.S. Metwally, and M.T. Mohammed, Certain hypergeometric matrix function, Scientiae Mathematicae Japonicae, 69, (2009), 315-321.
22. A. Shehata, A new extension of Bessel matrix functions, Southeast Asian Bulletin of Mathematics, 40 (2), (2016), 265-288.
23. A. Shehata, Some relations on Humbert matrix polynomials, Mathematica Bohemica, 141 (4), (2016), 407-429. [DOI:10.21136/MB.2016.0019-14]
24. A. Shehata, Some relations on the generalized Bessel matrix polynomials, Asian Journal of Mathematics and Computer Research, 17 (1), (2017), 1-25.
25. A. Shehata, A note on Two-variable Lommel matrix functions, Asian-European Journal of Mathematics (AEJM), 11 (1), (2018), 1850041(14 pages). [DOI:10.1142/S1793557118500419]
26. A. Shehata, Some relations on generalized Rice's matrix polynomials, An International Journal Applications and Applied Mathematics, 12 (1), (2017), 367-391.
27. A. Shehata, Extended biorthogonal matrix polynomials, Mathematica Moravica, 21 (2), (2017), 27-50. [DOI:10.5937/MatMor1702027A]
28. A. Shehata, Some properties associated with the Bessel matrix functions, Konuralp Journal of Mathematics (KJM), 5 (2), (2017), 24-35.
29. A. Shehata, Some new results for Chebyshev matrix polynomials of first kind. International Bulletin of Mathematical Research, 4 (4), (2017), 50-55.

Add your comments about this article : Your username or Email:
CAPTCHA

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb